Another consequence of tanahashi’s argument on best possibility of the grand Furuta inequality
Tatsuya Koizumi; Keiichi Watanabe
Open Mathematics (2013)
- Volume: 11, Issue: 2, page 368-375
- ISSN: 2391-5455
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] Ando T., Hiai F., Log majorization and complementary Golden-Thompson type inequalities, Linear Algebra Appl., 1994, 197/198, 113–131 http://dx.doi.org/10.1016/0024-3795(94)90484-7 Zbl0793.15011
- [2] Fujii M., Matsumoto A., Nakamoto R., A short proof of the best possibility for the grand Furuta inequality, J. Inequal. Appl., 1999, 4(4), 339–344 Zbl0949.47015
- [3] Furuta T., A ≥ B ≥ 0 assures (B rA pB r)1/q ≥ B (p+2r)/q for r ≥ 0, p ≥ 0, q ≥ 1 with (1 + 2r)q ≥ p + 2r, Proc. Amer. Math. Soc., 1987, 101(1), 85–88
- [4] Furuta T., Extension of the Furuta inequality and Ando-Hiai log-majorization, Linear Algebra Appl., 1995, 219, 139–155 http://dx.doi.org/10.1016/0024-3795(93)00203-C
- [5] Heinz E., Beiträge zur Störungstheorie der Spektralzerlegung, Math. Ann., 1951, 123, 415–438 http://dx.doi.org/10.1007/BF02054965 Zbl0043.32603
- [6] Löwner K., Über monotone Matrixfunktionen, Math. Z., 1934, 38(1), 177–216 http://dx.doi.org/10.1007/BF01170633 Zbl0008.11301
- [7] Tanahashi K., Best possibility of the Furuta inequality, Proc. Amer. Math. Soc., 1996, 124(1), 141–146 http://dx.doi.org/10.1090/S0002-9939-96-03055-9 Zbl0841.47012
- [8] Tanahashi K., The best possibility of the grand Furuta inequality, Proc. Amer. Math. Soc., 2000, 128(2), 511–519 http://dx.doi.org/10.1090/S0002-9939-99-05261-2 Zbl0943.47016
- [9] Yamazaki T., Simplified proof of Tanahashi’s result on the best possibility of generalized Furuta inequality, Math. Inequal. Appl., 1999, 2(3), 473–477 Zbl0938.47015